MAUDE Adverse Event Report: WILLIAM A. COOK AUSTRALIA, PTY LTD ZENITH BRANCH ENDOVASCULAR GRAFT ILIAC BIFURCATION; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

WILLIAM A. COOK AUSTRALIA, PTY LTD ZENITH BRANCH ENDOVASCULAR GRAFT ILIAC BIFURCATION; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number G60340
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Event or Problem Description
Description of event per the complaint email: dr hosp unc ide preloaded fen prox case with zbis rt iliac.Product: zbis-10-45-41-us lot a1201336 long story but during the advancing the zbis the operator thought that the dilator hit the rt renal and sma branch stents.At the end of procedure, they assess the status of the branches.They confirmed the sma was occluded.Several attempts were made and eventually gained access and repaired the sma stent.Patient was completed without any complications.Patient outcome: the procedure was completed without complications.

Brand Name
ZENITH BRANCH ENDOVASCULAR GRAFT ILIAC BIFURCATION
Common Device Name
MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
WILLIAM A. COOK AUSTRALIA, PTY LTD
95 brandl street
eight mile plains
brisbane
AU 
MDR Report Key24512429
Report Number3005580113-2026-00016
Device Sequence Number9942954
Product Code MIH
UDI-Device Identifier10827002603407
UDI-Public(01)10827002603407(17)271204(10)A1201336
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/16/2026
Report Date (Section F) 03/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberG60340
Device Catalogue NumberZBIS-10-45-41-US
Device Lot NumberA1201336
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/16/2026
Event Location Hospital
Date Report to Manufacturer02/17/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/04/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown
Date Report Sent to FDA03/04/2026